# SDR UALA2008111305443

- Difficulty date: August 23, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,358 hours, 10,016 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  FADEC SHOWED NO FAULTS.  STARTED AND RAN APU WITH AIR AND ELECTRICAL LOADS AT GATE.  COULD NOT REPLICATE FAULT.  OK FOR SERVICE.
